Toplam kayıt 2, listelenen: 1-2
Some new identities on the Apostol-Bernoulli polynomials of higher order derived from Bernoulli basis
(International Scientific Research Publications, 2016)
In the present paper, we introduce a method in order to obtain some new interesting relations and identities of the Apostol-Bernoulli polynomials of higher order, which are derived from Bernoulli polynomial basis. Finally, ...
A new generalization of Apostol type Hermite–Genocchi polynomials and its applications
By using the modified Milne-Thomson’s polynomial given in Araci et al. (Appl Math Inf Sci 8(6):2803–2808, 2014), we introduce a new concept of the Apostol Hermite–Genocchi polynomials. We also perform a further investigation ...